# SDR 97ZZZX4680

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72CK
- Make and model: Lear 35A
- Aircraft serial: 165
- Engine: Garrtt TFE73122B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Lt Engine
- Part time: 9,017 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

SHORTLY AFTER DEPARTURE, LEFT ENGINE OIL PRESSURE LIGHT ILLUMINATED, CREW VERIFIED SITUATION WITH PRESSURE GAUGE.  ENGINE WAS SHUT DOWN FOR PRECAUTIONARY REASON.  AIRCRAFT MADE UNEVENTFUL RETURN TO AIRPORT.  CAUSE UNKNOWN.  NO RECOMMENDATION AT THIS TIME.
